# SDR DALA201906263869

- Difficulty date: June 11, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 84,416 hours, 10,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS NO COVER FOR THE EXIT SIGN LEAVING THE UPPER CREW REST.  SECURED SIGN.
